Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 60, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 22, 2008, 6:31 PM CDT for Haskell County, Latimer County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2008, 6:31 PM CDT (23:31 UTC)
- Expired
- Apr 22, 2008, 10:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2707 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 222331
FFWTSA
OKC061-077-230330-
/O.NEW.KTSA.FF.W.0060.080422T2331Z-080423T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1030 PM CDT
* AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES EAST OF KINTA. THE STORM
PRODUCING THE HEAVY RAINFALL WAS NEARLY STATIONARY. RADAR INDICATES
THAT 1 TO 1.5 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2
INCHES WILL BE POSSIBLE THROUGH 1030 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...LEQUIRE AND MCCURTAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3504 9536 3504 9535 3516 9535 3517 9536
3519 9536 3531 9500 3501 9492 3495 9536
TIME...MOT...LOC 2331Z 310DEG 2KT 3513 9517
$$2 follow-up statements
000
WGUS74 KTSA 222357
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT TUE APR 22 2008
OKC061-077-230330-
/O.CON.KTSA.FF.W.0060.000000T0000Z-080423T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HASKELL OK-LATIMER OK-
657 PM CDT TUE APR 22 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN LATIMER AND SOUTHERN HASKELL COUNTIES...
AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 3 MILES WEST OF KINTA. THE STORM
PRODUCING THE HEAVY RAINFALL WAS NEARLY STATIONARY. RADAR INDICATES
THAT OVER 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES
WILL BE POSSIBLE THROUGH 1030 PM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE KINTA...LEQUIRE...STIGLER AND MCCURTAIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3504 9536 3504 9535 3516 9535 3517 9536
3519 9536 3531 9500 3501 9492 3495 9536
TIME...MOT...LOC 2357Z 302DEG 1KT 3512 9528
$$000
WGUS74 KTSA 230325
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CDT TUE APR 22 2008
OKC061-077-230333-
/O.EXP.KTSA.FF.W.0060.000000T0000Z-080423T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HASKELL OK-LATIMER OK-
1023 PM CDT TUE APR 22 2008
...THE FLASH FLOOD WARNING FOR NORTHEASTERN LATIMER AND SOUTHERN
HASKELL COUNTIES EXPIRES AT 1030 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3504 9536 3504 9535 3516 9535 3517 9536
3519 9536 3531 9500 3501 9492 3495 9536
TIME...MOT...LOC 0323Z 302DEG 1KT 3509 9522
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 2:52 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 22, 2:52 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 252 PM CDT TUE APR 22 2008 .DISCUSSION... CURRENT SFC ANALYSIS SHOWS WEAK COLD FRONT EXTENDING FROM SWRN MO...TO NEAR TULSA...THEN SWWD INTO SWRN OK. DIFFUSE OUTFLOW BOUNDARY ALSO STRETCHED ACROSS THE AR RIVER VALLEY INTO CNTRL AR. STRONG HEATING HAS ALLOWED TEMPS TO RISE WELL INTO THE 80S...WITH SURFACE-BASED CAPES FROM 2000-4000 J/KG IN THE WARM SECTOR. CIN CONTINUES TO DECREASE...WITH LOCAL CONVECTIVE GRIDS CURRENTLY SHOWING LITTLE IF ANY CAP LEFT ACROSS SE/ECNTRL OK INTO WRN AR. CONVECTION CONTINUES TO SLOWLY INCREASE NEAR THE FRONTAL BOUNDARY IN NE OK...AND EXPECT THIS ACTIVITY TO EXPAND IN COVERAGE OVER THE NEXT FEW HOURS ALONG COLD FRONT AND WEAK OUTFLOW BOUNDARIES. OVERALL SHEAR SHOULD REMAIN RATHER WEAK...WITH DOWNBURST WINDS AND LARGE HAIL BEING THE MAIN THREAT FROM THE MULTICELL STORMS. RECENTLY ISSUED SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL BUT THE EXTREME NWRN PARTS OF THE FORECAST AREA UNTIL 9 PM. WOULD EXPECT THIS ACTIVITY TO GRADUALLY WEAKEN LATER THIS EVENING WITH THE LOSS OF HEATING. WILL KEEP POPS GOING ALL NIGHT THOUGH...AS ELEVATED CONVECTION WILL REMAIN POSSIBLE WITH THE STRENGTHENING LOW-LEVEL JET. MAY HAVE SOME ONGOING ELEVATED CONVECTION WEDNESDAY MORNING...ALTHOUGH CONVECTIVE DEVELOPMENT SHOULD FOCUS WEST OF THE AREA BY TOMORROW...CLOSER TO THE APPROACHING MID-LEVEL WAVE AND ASSOCIATED SPEED MAX. THIS ACTIVITY WILL GENERALLY TRACK TO THE E/NE TOMORROW AFTERNOON AND NIGHT...AND BOTH THE NAM AND GFS ARE GIVING SOME SIGNALS OF A EWD MOVING MCS SOMEWHERE ALONG THE RED RIVER TOMORROW NIGHT. WILL CONTINUE WITH HIGHEST POPS OVER THE SRN HALF OF THE AREA. WILL STICK FAIRLY CLOSE TO HPC GUIDANCE FOR THE QPF...AND WILL DEFINITELY NEED TO KEEP AN EYE ON THE FLOODING POTENTIAL. THUNDERSTORM CHANCES ARE A BIT MORE PROBLEMATIC BY THURSDAY...AS THE FORECAST AREA WILL BE FIRMLY IN THE WARM SECTOR AND WILL LIKELY REMAIN CAPPED THROUGH THE AFTERNOON. BETTER CHANCES SHOULD HOLD OFF UNTIL LATE THURSDAY NIGHT INTO FRIDAY AS THE NEXT COLD FRONT APPROACHES. EXTENDED FORECAST...SATURDAY THROUGH TUESDAY UPPER FLOW IS PROGGD TO BECOME RATHER HIGHLY AMPLIFIED OVER THE WEEKEND...AND THE LATEST GFS IS IN A LITTLE BETTER AGREEMENT WITH THE FAVORED ECMWF. HAVE UPPED POPS A LITTLE FOR SATURDAY NIGHT INTO SUNDAY...ALTHOUGH THE MAIN IMPACT WILL BE COOLER TEMPERATURES AREAWIDE FOR LATE IN THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 79 64 81 / 30 50 70 20 FSM 64 82 63 78 / 30 40 80 30 MLC 65 80 64 80 / 30 30 80 20 BVO 59 79 62 81 / 20 50 70 20 FYV 58 77 61 75 / 30 40 70 40 BYV 58 77 61 76 / 30 40 70 40 MKO 64 78 62 78 / 30 40 70 20 MIO 61 78 63 79 / 30 40 70 30 F10 64 79 63 79 / 30 40 70 20 HHW 66 82 64 81 / 30 30 80 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...03 LONG TERM....18
Hazardous weather outlook, Apr 22, 5:05 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT TUE APR 22 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT TUE APR 22 2008
...ONGOING SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST AND EAST CENTRAL OKLAHOMA
AND WEST CENTRAL ARKANSAS.
DISCUSSION...
A COLD FRONT WAS LOCATED FROM NEAR SULPHUR SPRINGS IN FAR
NORTHWEST ARKANSAS...TO TAHLEQUAH...TO PAULS VALLEY OKLAHOMA. SEVERE
THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF THE COLD
FRONT A VERY MOIST AND UNSTABLE ATMOSPHERE. CAPE VALUES OF 3000 TO
4000 J/KG REMAIN OVER THIS REGION. WITH FORCING ALONG THE COLD
FRONT AND A CONTINUED WEAKENING OF THE CAP...SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH THE EVENING HOURS...PRIMARILY SOUTHEAST OF A
BENTONVILLE...TO TAHLEQUAH...TO OKEMAH LINE. LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY. AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL ALSO BE
POSSIBLE NORTH OF THE FRONT ALONG BOUNDARIES FROM THIS MORNINGS
CONVECTION. WITH CAPE VALUES ACROSS NORTHEAST OKLAHOMA OF 1000 TO
2000 J/KG...LARGE HAIL WILL BE THE PRIMARY THREAT WITH ANY STORMS
IN THIS AREA.
WITH WET SOIL CONDITIONS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...FLASH FLOODING WILL ALSO BE A CONCERN WITH
ANY SLOW MOVING STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED THROUGH EVENING HOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL RETURN NORTH AS A WARM FRONT WEDNESDAY
AND WEDNESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES OUR
AREA FROM THE WEST. THUNDERSTORMS WILL BECOME MORE WIDESPREAD
WEDNESDAY THROUGH THURSDAY IN ASSOCIATION WITH THE FRONT AND UPPER
LEVEL DISTURBANCE. THESE STORMS WILL POSE BOTH A SEVERE WEATHER
AND HEAVY RAINFALL THREAT. A COLD FRONT WILL MOVE ACROSS THE AREA
FRIDAY CONTINUING THE CHANCE OF THUNDERSTORMS. ONCE AGAIN...A FEW
OF THESE STORMS MAY BE SEVERE BUT A WIDESPREAD SEVERE WEATHER
OUTBREAK DOES NOT APPEAR LIKELY. THE ACTIVE WEATHER PATTERN WILL
CONTINUE THROUGH THE WEEKEND WITH ANOTHER COLD FRONTAL PASSAGE.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PLAN ON AN ACTIVE WEEK AND MULTIPLE
ACTIVATIONS. CONTINUE TO MONITOR THE LATEST FORECAST INFORMATION
FOR ADDITIONAL DETAILS ON THE SEVERE WEATHER AND HEAVY RAIN
POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Apr 22, 5:05 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 WNW STIDHAM 35.38N 95.73W
04/22/2008 E1.00 INCH MCINTOSH OK EMERGENCY MNGR
QUARTER SIZE HAIL IN LENNA
&&
DMJLocal storm report, Apr 22, 5:40 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL BOKOSHE 35.19N 94.79W
04/22/2008 E1.00 INCH LE FLORE OK EMERGENCY MNGR
&&
RBDLocal storm report, Apr 22, 5:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM FLASH FLOOD BARON 35.92N 94.62W
04/22/2008 ADAIR OK AMATEUR RADIO
WATER IN HOMES DUE TO HEAVY RAIN
&&
RBDLocal storm report, Apr 22, 5:46 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL GARFIELD 36.45N 93.97W
04/22/2008 E1.00 INCH BENTON AR AMATEUR RADIO
&&
RBDLocal storm report, Apr 22, 5:50 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL BUSCH 36.46N 93.83W
04/22/2008 E0.75 INCH CARROLL AR PUBLIC
&&
RBDLocal storm report, Apr 22, 6:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
623 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 5 N KINTA 35.19N 95.24W
04/22/2008 E1.75 INCH HASKELL OK PUBLIC
MOSTLY NICKEL TO QUARTER SIZE HAIL COVERING THE GROUND
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 10:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| Apr 22, 6:51 AM CDT | Special Weather Statement | TSA | Craig | 39 min |
| Apr 22, 7:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 33 min |
| Apr 22, 8:06 AM CDT | Special Weather Statement | TSA | Craig | 39 min |
| Apr 22, 8:45 AM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Apr 22, 9:14 AM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Apr 22, 12:42 PM CDT | Special Weather Statement | TSA | Cherokee | 48 min |
| Apr 22, 1:58 PM CDT | Special Weather Statement | TSA | Rogers | 62 min |
| Apr 22, 2:01 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 59 min |
| Apr 22, 3:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 67 min |
| Apr 22, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 57 min |
| Apr 22, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 56 min |
| Apr 22, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 58 min |
| Apr 22, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 62 min |
| Apr 22, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 47 min |
| Apr 22, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 57 min |
| Apr 22, 5:08 PM CDT | Flash Flood Warning | TSA | McIntosh | 4 hr |
| Apr 22, 5:11 PM CDT | Flash Flood Warning | TSA | Adair, Sequoyah | 4 hr |
| Apr 22, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 62 min |
| Apr 22, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 54 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 67 min |
| Apr 22, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 64 min |
| Apr 22, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 38 min |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.